can you help?

Discussion in 'Cambridge Weight Plan' started by shazzat, 25 May 2007 Social URL.

  1. shazzat

    shazzat New Member

    Posts:
    3
    Likes Received:
    1
    Diet:
    cd
    have had 3 days of a course of steroid tabs and despite being on SS have put on 4-5 pound?
    have been drinking 4 litres approx daily is the weight gain due to the steroids and should i maybe ease up on the water as i know they make you retain
    anyone got any bright ideas, still not well so havent exercised this week and am usually running 10 miles a week
    can you help
    shazzat
     
  2. Avatar

    MiniMins.com Matched Content

  3. sonkie

    sonkie Gold Member

    Posts:
    17,385
    Likes Received:
    900
    Goal Weight:
    12st0lb
    Diet:
    measure up
    All I know is that steroids do cause a weight gain......im not sure how to go about helping your weight loss, but im sure once you finish them your body will soon catch up.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...